# SDR IPXA2025010301364

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N373UP
- Make and model: Boeing 767-300
- Aircraft serial: 66809
- Aircraft time: 9,067 hours, 3,668 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005235
- Part serial: 000579
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS A BLACK BLEMISH ON THE EXTERIOR REMOVED AND REPLACED RADOME REF: B767 AMM 53-12-01
